Title
Quadratic Liénard equations with quadratic dampingQuadratic Liénard equations with quadratic damping
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Research group
Department of Mathematics - Computer Sciences
Fundamental Mathematics
Publication type
article
Publication
New York,
Source (journal)
Journal of differential equations. - New York
Volume/pages
139(1997), p. 41-59
ISSN
0022-0396
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle